MathSciNet Relay Station
MathSciNet bibliographic data
MR2011317 11G05 (11G18)
Leprévost, Franck; Pohst, Michael; Schöpp, Andreas Familles de polynômes liées aux courbes modulaires $X\sb 1(l)$ unicursales et points rationnels non-triviaux de courbes elliptiques quotient. (French) [Families of polynomials associated with unicursal modular curves $X\sb 1(l)$ and nontrivial rational points of quotient elliptic curves] Acta Arith. 110 (2003), no. 4, 401–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement